# SDR CALA2025122112282

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 90,052 hours, 17,961 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FYI LT FUEL TANK GAUGE BLANK WITH ASSOCIATED STATUS MESSAGE FUEL QTY IND THIS ITEM IS CLEARED REF 7345418.
